Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Entropy degeneration of convex projective surfaces
HTML articles powered by AMS MathViewer

by Xin Nie
Conform. Geom. Dyn. 19 (2015), 318-322
Published electronically: December 7, 2015


We show that the volume entropy of the Hilbert metric on a closed convex projective surface tends to zero as the corresponding Pick differential tends to infinity. The proof is based on the fact, due to Benoist and Hulin, that the Hilbert metric and the Blaschke metric are comparable.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 51H20, 53C23, 37A35
  • Retrieve articles in all journals with MSC (2010): 51H20, 53C23, 37A35
Bibliographic Information
  • Xin Nie
  • Affiliation: School of Mathematics, KIAS, 85 Hoegiro, Dongdaemun-gu, Seoul 130-722, Republic of Korea.
  • MR Author ID: 1040171
  • Email:
  • Received by editor(s): May 28, 2015
  • Received by editor(s) in revised form: November 11, 2015
  • Published electronically: December 7, 2015
  • Additional Notes: The research leading to these results has received funding from the European Research Council under the European Community’s seventh Framework Programme (FP7/2007-2013)/ERC grant agreement no. FP7-246918
  • © Copyright 2015 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 19 (2015), 318-322
  • MSC (2010): Primary 51H20, 53C23, 37A35
  • DOI:
  • MathSciNet review: 3432325